# SDR ABXA030113

- Difficulty date: March 3, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 37,795 hours, 42,992 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flange
- Part number: 995753613
- Condition: Sheared
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INBOARD FIXED VANE CENTER TWO CAM ATTACH FITTINGS ON FLAP LEADING EDGE WERE SHEARED. REPLACED FITTINGS (9957536-13 AND 9957536-7) IAW DC-9 SRM 51-30-2.
